MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer obtained an elevated atellica im high sensitivity troponin i (tnih) result (> 99th%ile) on a patient sample that was discordant compared to a result obtained on an alternate test method.Atellica im tnih reagent lot 113 was in use at the time.The initial atellica im tnih result was reported and questioned by the physician because it was elevated based on the patient's clinical status (details were not provided).The sample was sent to another lab for alternate method testing and the result was lower, but also greater than the method's reference interval.This lower result was considered correct.And considered correct.Another sample from the same patient was drawn and tested at a different lab on a different atellica im analyzer for comparison.The result was elevated and similar to the initial atellica im tnih result at the customer site.There are no allegations of adverse consequences as a result of this event.Siemens provided hbt/nabt tubes to the customer as part of the investigation.The assay's instructions for use (ifu) states the following, under interpretation of results: "results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings." siemens is investigating.
 
Event or Problem Description
The customer obtained an elevated atellica im high sensitivity troponin i (tnih) result (> 99th%ile) on a patient sample that was discordant compared to a result obtained on an alternate test method.Atellica im tnih reagent lot 113 was in use at the time.The initial atellica im tnih result was reported and questioned by the physician because it was elevated based on the patient's clinical status (details were not provided).The sample was sent to another lab for alternate method testing and the result was lower, but also greater than the method's reference interval.This lower result was considered correct.And considered correct.Another sample from the same patient was drawn and tested at a different lab on a different atellica im analyzer for comparison.The result was elevated and similar to the initial atellica im tnih result at the customer site.There are no allegations of adverse consequences as a result of this event.

Brand Name
ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH)
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration # 1219913
east walpole MA 10591
Manufacturer Contact
stacy loukos
333 coney st.
east walpole, MA 02032
MDR Report Key24968348
Report Number1219913-2026-00083
Device Sequence Number18786778
Product Code MMI
UDI-Device Identifier00630414006758
UDI-Public(01)00630414006758(10)93769113(17)261015
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K241165
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number10997841
Device Lot Number93769113
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Supplement Date Received by Manufacturer05/07/2026
Initial Report FDA Received Date04/23/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age46 YR
Patient SexMale